# SDR ASAA0995936

- Difficulty date: June 10, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 113A29312
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MAIN FLAP ANGLE SEAL LOCATED BELOW I/B AFT FLAP PROGRAM TRACK IS WORN.  REMOVED AND REPLACED FLAP ANGLE.
